Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 491941, 19 pages
http://dx.doi.org/10.5402/2011/491941
Research Article

Optimality and Duality for Nondifferentiable Minimax Fractional Programming with Generalized Convexity

Department of Applied Mathematics, Indian School of Mines, Dhanbad 826 004, India

Received 15 March 2011; Accepted 2 May 2011

Academic Editors: P. J. García Nieto, G. Liu, and H. C. So

Copyright © 2011 Anurag Jayswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anurag Jayswal, “Optimality and Duality for Nondifferentiable Minimax Fractional Programming with Generalized Convexity,” ISRN Applied Mathematics, vol. 2011, Article ID 491941, 19 pages, 2011. doi:10.5402/2011/491941